兰州大学机构库 >数学与统计学院
Spreading speeds and traveling waves in competitive recursion systems
Lin, G(林国); Li, WT(李万同); Ruan, SG; Lin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
2011-02
Source PublicationJOURNAL OF MATHEMATICAL BIOLOGY   Impact Factor & Quartile
ISSN0303-6812
Volume62Issue:2Pages:165-201
AbstractThis paper is concerned with the spreading speeds and traveling wave solutions of discrete time recursion systems, which describe the spatial propagation mode of two competitive invaders. We first establish the existence of traveling wave solutions when the wave speed is larger than a given threshold. Furthermore, we prove that the threshold is the spreading speed of one species while the spreading speed of the other species is distinctly slower compared to the case when the interspecific competition disappears. Our results also show that the interspecific competition does affect the spread of both species so that the eventual population densities at the coexistence domain are lower than the case when the competition vanishes.
KeywordComparison principle Upper and lower solutions Traveling waves Spreading speeds Competitive invaders
Subject AreaLife Sciences & Biomedicine - Other Topics ; Mathematical & Computational Biology
PublisherSPRINGER
DOI10.1007/s00285-010-0334-z
Publication PlaceNEW YORK
Indexed BySCIE ; PubMed ; MEDLINE ; BIOSIS
Language英语
First Inst
Funding Project国家自然科学基金项目 ; 高等学校博士学科点专项科研基金 ; 中央高校基本科研业务费专项资金
Project NumberResearch Fund for the Doctoral Program of Higher Education [20090211120009] ; Lanzhou University [LZULL200902] ; NSF of China [10871085] ; NSF [DMS-0412047, DMS-0715772]
WOS IDWOS:000286211800002
Funding OrganizationNSFC ; MOE ; LZU
SubtypeArticle
PMID 20186417
BIOSIS IDBIOSIS:PREV201100164861
Department[Lin, Guo;
Li, Wan-Tong] Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China;
[Ruan, Shigui] Univ Miami, Dept Math, Coral Gables, FL 33124 USA
Citation statistics
Cited Times:34[WOS]   [WOS Record]     [Related Records in WOS]
Document Type期刊论文
Identifierhttps://ir.lzu.edu.cn/handle/262010/118419
Collection数学与统计学院
Corresponding AuthorLin, G (reprint author), Lanzhou Univ, Sch Math & Stat, Lanzhou 730000, Gansu, Peoples R China.
Recommended Citation
GB/T 7714
Lin, G,Li, WT,Ruan, SG,et al. Spreading speeds and traveling waves in competitive recursion systems[J]. JOURNAL OF MATHEMATICAL BIOLOGY,2011,62(2):165-201.
APA Lin, G,Li, WT,Ruan, SG,&Lin, G .(2011).Spreading speeds and traveling waves in competitive recursion systems.JOURNAL OF MATHEMATICAL BIOLOGY,62(2),165-201.
MLA Lin, G,et al."Spreading speeds and traveling waves in competitive recursion systems".JOURNAL OF MATHEMATICAL BIOLOGY 62.2(2011):165-201.
Related Services
Recommend this item
Bookmark
Usage statistics
Export to Endnote
Altmetrics Score
Google Scholar
Similar articles in Google Scholar
[Lin, G]'s Articles
[Li, WT]'s Articles
[Ruan, SG]'s Articles
Baidu academic
Similar articles in Baidu academic
[Lin, G]'s Articles
[Li, WT]'s Articles
[Ruan, SG]'s Articles
Bing Scholar
Similar articles in Bing Scholar
[Lin, G]'s Articles
[Li, WT]'s Articles
[Ruan, SG]'s Articles
Terms of Use
No data!
Social Bookmark/Share
File name: Lin-2011-Spreading speeds and traveling waves.pdf
Format: Adobe PDF
No comment.
Items in the repository are protected by copyright, with all rights reserved, unless otherwise indicated.